# SDR FOTR201207117238

- Difficulty date: January 20, 2012
- Submitted: February 9, 2012
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N556CM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 56,294 hours, 20,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Part time: 56,294 hours, 20,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERCOSTAL HAS CRACKED UPPER ANGLE.  REPAIRED BY FABRICATING AND INSTALLING NEW INTERCOSTAL UPPER ANGLE IAW SRM 53-60-04 AND 51-40-02.  W/O 21071,  N/R 17238.
